MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS CORPORATION CENTURION; CLAMP, CIRCUMCISION

CENTURION MEDICAL PRODUCTS CORPORATION CENTURION; CLAMP, CIRCUMCISION
Model Number 310CR
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
During circumcision: no hemostasis, no closing - clamp removed the foreskin.Centurion was used to circumcise infant by doctor when she closed the clamp, instead of just providing hemostasis, it removed the foreskin from the penis.

Brand Name
CENTURION
Common Device Name
CLAMP, CIRCUMCISION
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS CORPORATION
301 catrell dr
howell MI 48843
MDR Report Key9693510
Report Number9693510
Device Sequence Number11368379
Product Code HFX
UDI-Device Identifier00653160197471
UDI-Public(01)00653160197471
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/15/2020
Report Date (Section F) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number310CR
Device Catalogue Number310CR
Device Lot Number2019061801
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer02/11/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age4 DA
Patient Weight3
Date Report Sent to FDA01/15/2020